# SDR CA061220004

- Difficulty date: November 28, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C, E

## Discrepancy

(CAN) THE ENGINE EMITTED A LOUD NOISE ON TAKE-OFF ROLL.  TAKE-OFF WAS ABORTED AND THE ENGINE SHUTDOWN.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061220004)
